# SDR C2XA09IA163

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 22,825 hours, 17,241 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HSV - FLIGHT 2855 - THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO HSV WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND APPROVED FOR A FERRY FLIGHT TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR WOW PROXIMITY SENSOR, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
